# SDR DALA2021080904515

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION FOUND IN INTERCOSTAL AT LOWER INBOARD HOLE (HOLE 3) IN DOOR STOP FITTING 1, FR16 LH. CORRECTIVE ACTION: PERFORMED SECTION 1 ON FR16 LH AT LEVEL DOOR STOP #1 AS PER PRI #593127-14AD REV 0,1 AND ER/A #593127-14AD REV.ORIGINAL.(1904244)
